# SDR MALA975436

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Dhav DHC8102
- Aircraft serial: 231
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLT 3226 - DURING APPROACH, WHEN LANDING GEAR WAS SELECTED DOWN, LEFT DOWN AND LOCK GREEN LIGHT WAS FOUND INOP.  LANDED WITH NO INCIDENT.  MAINTENANCE REPLACED BOTH LIGHTS.  OPS CHECK GOOD.  (M)
